Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/6933
Title: RESISTIVITY AND LONGITUDINAL MAGNETORESISTANCE STUDIES IN AMORPHOUS FE-NI-CR-MO-SI-B
Authors: RAJARAM, G
PRASAD, S
CHANDRA, G
NIGAM, AK
SRINIVAS, V
SHRINGI, SN
KRISHNAN, R
Issue Date: 1988
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS, 74(2), 113-122
URI: http://dx.doi.org/10.1016/0304-8853(88)90057-1
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6933
http://hdl.handle.net/10054/6933
ISSN: 0304-8853
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.